Butler groups cannot be classified by certain invariants
Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 67-79.
@article{RSMUP_1993__90__67_0,
     author = {Hill, Paul and Megibben, Charles},
     title = {Butler groups cannot be classified by certain invariants},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {67--79},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     zbl = {0808.20044},
     mrnumber = {1257133},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__90__67_0/}
}
TY  - JOUR
AU  - Hill, Paul
AU  - Megibben, Charles
TI  - Butler groups cannot be classified by certain invariants
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
DA  - 1993///
SP  - 67
EP  - 79
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1993__90__67_0/
UR  - https://zbmath.org/?q=an%3A0808.20044
UR  - https://www.ams.org/mathscinet-getitem?mr=1257133
LA  - en
ID  - RSMUP_1993__90__67_0
ER  - 
Hill, Paul; Megibben, Charles. Butler groups cannot be classified by certain invariants. Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 67-79. http://www.numdam.org/item/RSMUP_1993__90__67_0/

[AR1] D. Arnold, Finite Rank Torsion Free Abelian Groups and Rings, Lecture Notes in Mathematics, 931, Springer-Verlag, New York (1982). | MR 665251 | Zbl 0493.20034

[AR2] D. Arnold, Pure Subgroups of Finite Rank Completely Decomposable Groups, Lecture Notes in Mathematics, 874, Springer-Verlag, New York (1981), pp. 1-31. | MR 645913 | Zbl 0466.20030

[AV1] D. Arnold - C. Vinsonhaler, Pure Subgroups of Finite Rank Completely Decomposable Groups II, Lecture Notes in Mathematics, 1006, Springer-Verlag, New York (1983), pp. 97-143. | MR 722614 | Zbl 0522.20037

[AV2] D. Arnold - C. Vinsonhaler, Invariants for a class of torsion-free abelian groups, Proc. Amer. Math. Soc., 105 (1989), pp. 293-300. | MR 935102 | Zbl 0673.20033

[AV3] D. Arnold - C. Vinsonhaler, Quasi-isomorphism invariants for a class of torsion-free abelian groups, Houston J. Math., 15 (1989), pp. 327-340. | MR 1032393 | Zbl 0695.20031

[AV4] D. Arnold - C. Vinsonhaler, Duality and invariants for Butler groups, Pacific J. Math., 148 (1991), pp. 1-10. | MR 1091526 | Zbl 0752.20026

[BP1] R.A. Beaumont - R. Pierce, Torsion free rings, Illinois J. Math., 5 (1961), pp. 61-98. | MR 148706 | Zbl 0108.03802

[BP2] R.A. Beaumont - R. Pierce, Torsion free groups of rank two, Mem. Amer. Math. Soc., 38 (1961). | MR 130297 | Zbl 0122.27802

[BUT] M.C.R. Butler, A class of torsion-free abelian groups of finite rank, Proc. Lond. Math. Soc., 15 (1965), pp. 680-698. | MR 218446 | Zbl 0131.02501

[FU] L. Fuchs, Infinite Abelian Groups, Vol. II, Academic Press, New York (1973). | MR 349869 | Zbl 0257.20035

[HM1] P. Hill - C. Megibben, Torsion free groups, Trans. Amer. Math. Soc., 295 (1986), pp. 735-751. | MR 833706 | Zbl 0597.20047

[HM2] P. Hill - C. Megibben, The classification of certain Butler groups, J. Algebra, to appear. | MR 1244926 | Zbl 0809.20047

[HM3] P. Hill - C. Megibben, Equivalence theorems for torsion-free groups, to appear. | MR 1217269 | Zbl 0801.20036